Type-2 fuzzy sets made simple

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author John, Robert, 1955- en
dc.contributor.author Mendel, Jerry M., 1938- en
dc.date.accessioned 2008-11-24T13:24:19Z
dc.date.available 2008-11-24T13:24:19Z
dc.date.issued 2002-04-01 en
dc.identifier.citation John, R.I. and Mendel, J.M. (2002) Type-2 fuzzy sets made simple. IEEE Transactions on Fuzzy Systems, 10(2), pp. 117-127.
dc.identifier.issn 1063-6706 en
dc.identifier.uri http://hdl.handle.net/2086/207
dc.description This paper introduces the Representation Theorem for type-2 fuzzy sets opening up a new approach to investigating theoretical aspects of type-2 fuzzy systems. The Representation Theorem is used to prove join, meet and complement operations without the use of the extension principle. It has been cited 41 times in the ISI web of science and appears in the leading journal in fuzzy logic with an impact factor of 1.803. According to the ISI Web of Science, Essential Science Indicator, this article is in the top 1% of articles. This article has led the author to give an invited talk at the IEEE World Conference on Computational Intelligence 2006. en
dc.language.iso en en
dc.publisher IEEE en
dc.subject RAE 2008
dc.subject UoA 23 Computer Science and Informatics
dc.title Type-2 fuzzy sets made simple en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1109/91.995115 en
dc.researchgroup Centre for Computational Intelligence


Files in this item

This item appears in the following Collection(s)

Show simple item record